Global dynamics of (1;2)-type systems of difference equations

Downloads

DOI:

https://doi.org/10.26637/MJM0602/0018

Abstract

We study the global dynamics of following $(1,2)$ - type systems of difference equations:
xn+1=ηyn11+μxpn2,yn+1=μxn11+ηypn2,xn+1=ηyn11+μypn2,yn+1=μxn11+ηxpn2,
where $\eta, \mu, p$ and initial conditions $x_l, y_l, l=-2,-1,0$ are non-negative real numbers. Several numerical simulations are provided to support obtained results.

Keywords:

(1;2), equilibrium point, stability, rate of convergence

Mathematics Subject Classification:

Mathematics
  • Muhammad Naeem Qureshi Department of Mathematics, University of Azad Jammu & Kashmir, Muzaffarabad 13100, Pakistan.
  • Abdul Qadeer Khan Department of Mathematics, University of Azad Jammu & Kashmir, Muzaffarabad 13100, Pakistan.
  • Pages: 408-416
  • Date Published: 01-04-2018
  • Vol. 6 No. 02 (2018): Malaya Journal of Matematik (MJM)

E. A. Grove and G. Ladas, Periodicities in nonlinear difference equations, Chapman and Hall/CRC Press, Boca Raton, 2004.

H. Sedaghat, Nonlinear difference equations:theory with applications to social science models, Kluwer Academic Publishers, Dordrecht, 2003.

M. R. S. Kulenović and G. Ladas, Dynamics of secondorder rational difference equations, Chapman and Hall/CRC, 2002.

E. Camouzis and G. Ladas, Dynamics of third-order ra- tional Difference Equations: with open problems and conjectures, Chapman and Hall/HRC, Boca Raton, 2007.

A. S. Kurbanli, On the behavior of positive solutions of the system of rational difference equations $x_{n+1}=$ $frac{x_{n-1}}{y_n x_{n-1}-1}, y_{n+1}=frac{y_{n-1}}{x_n y_{n-1}-1}, z_{n+1}=frac{1}{y_n z_n}$, Ad. Diff. Eq., $2011(2011), 40$.

S. Kalabuŝić, M. R. S. Kulenović and E. Pilav, Global dynamics of a competitive system of rational difference equations in the Plane, $A d$. Diff. Eq., (2009), 1-30.

Q. Zhang, L. Yang and J. Liu, Dynamics of a system of rational third order difference equation, $A d$. Diff. Eq., (2012), 136 .

A. Q. Khan, M. N. Qureshi and Q. Din, Global dynamics of some systems of higher-order rational difference equations, Ad. Diff. Eq., (2013), 1-23.

A. Q. Khan, M. N. Qureshi and Q. Din, Qualitative behavior of two systems of second-order rational difference equations, J. Comput. Anal. Appl., 8(6)(2015), 1027 1041.

A. Q. Khan, Global dynamics of two systems of exponential difference equations by Lyapunov function, $A d$. Diff. Eq., (2014), 297.

A. Q. Khan and M. N. Qureshi, Global dynamics of a competitive system of rational difference equations, Math. Method. Appl. Sci., 38(10)(2015), 4786-4796.

A. Q. Khan and M. N. Qureshi, Stability analysis of a discrete biological model, Int. J. Biomath., 9(2)(2016), $1-19$.

A. Q. Khan and M. N. Qureshi, Dynamics of a modified Nicholson-Bailey host-parasitoid model, Ad. Diff. Eq., (2015), 23.

A. Q. Khan and M. N. Qureshi, Behavior of an exponential system of difference equations, Disc. Dyn. Nat. Soc , (2014), 1-9.

A. Q. Khan and M. N. Qureshi, Qualitative behavior of two systems of higher-order difference equations. Math. Meth. Appl. Sci., 39(2016), 3058-3074

S. Kalabuŝić, M. R. S. Kulenović and E, Pilav, Multiple attractors for a competitive system of rational difference equations in the plane, Abstr. Appl. Anal. , (2011), 1-35.

E. M. Elsayed, Solution for systems of difference equations of rational form of order two, Comput. Appl. Math.), $33(3)(2014), 751-765$.

N. Touafek and E. M. Elsayed, On the periodicity of some systems of nonlinear difference equations, Bull. Math. Soc. Sci. Math. Roumanie, 2(2012), 217-224.

N. Touafek and E. M. Elsayed, On the solutions of systems of rational difference equations, Math. Comput. Model., 55(2012), 1987-1997.

S. Kalabuŝić, M. R. S. Kulenović and E. Pilav, Dynamics of a two-dimensional system of rational difference equations of Leslie-Gower type, Ad. Diff. Eq., (2011),

A. S. Kurbanli, C. Çinar and I. Yalçinkaya, On the behavior of positive solutions of the system of rational difference equations $x_{n+1}=frac{x_{n-1}}{y_n x_{n-1}+1}, y_{n+1}=frac{y_{n-1}}{x_n y_{n-1}+1}$, Math. Comput. Model., 53(2011), 1261-1267.

H. M. El-Owaidy, A. M. Ahmed and A. M. Youssef, The dynamics of the recursive sequence $x_{n+1}=frac{alpha x_{n-1}}{beta+gamma_{n-2}^p}$, Appl. Math. Lett., 18(9)(2005), 1013-1018.

M. Gümüş and Y. Soykan, Global analysis of a six dimensional rational system of difference equations, Disc. Dyn. Nat. Soc , (2016), 1-.[24] M. Pituk, More on Poincare's and Perron's theorems for difference equations, J. Differ. Equ. Appl., 8(2002), 201216.

Metrics

PDF views
25
Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20265.0
|

Published

01-04-2018

How to Cite

Muhammad Naeem Qureshi, and Abdul Qadeer Khan. “Global Dynamics of (1;2)-Type Systems of Difference Equations”. Malaya Journal of Matematik, vol. 6, no. 02, Apr. 2018, pp. 408-16, doi:10.26637/MJM0602/0018.